MathSciNet Relay Station
MathSciNet bibliographic data
MR1476375 16S34 (16R10 16U60)
Liu, Chia-Hsin; Passman, D. S. Group algebras with units satisfying a group identity. II. Proc. Amer. Math. Soc. 127 (1999), no. 2, 337–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement